# SDR AALA202510174532

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 54,069 hours, 22,160 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7300 · Engine Fuel and Control
- Part: Solenoid
- Part number: 341F010000
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THROUGHOUT CLIMB, ENGINE #2 WOULD NOT PRODUCE SPECIFIED CLIMB THRUST, WITH N1 CONSISTENTLY 1.5% LOWER THAN ENGINE #1 AND A CORRESPONDING LOWER FUEL FLOW. SIGNIFICANT BECAUSE ENGINE #2 BLEED WAS CLOSED IAW MEL 36-01B. IF ANYTHING, THE CLOSED BLEED VALVE SHOULD HAVE MADE IT EASIER FOR ENGINE #2 TO ATTAIN CLIMB THRUST. MAINTENANCE REPLACED THERMOSTAT SOLENOID 10HA1 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 36-11-55.
